advertisement
Question
Posted by: Pungu | 2004/02/19

Pregnancy

I was using a depo now I want to conceive. I stopped using it September last year. Is there anything can help to clean that injection quickly.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunately not. You will have to wait for it to work out of your system.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Nelly | 2004/02/19

It can take a while, I was on Nur Isterate and after a year of not having my periods back the doc put me on the pill for 3 months to build my lining up quicker, I fell pregnant straight after coming off the pill so you could give that a try.

Reply to Nelly

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement